# SDR JJBA20240422059

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 39,921 hours, 27,646 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166102
- Part serial: 200301040
- Condition: Inoperative
- Location: Bleed
- Part time: 9,599 hours, 7,631 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 AND 2 OVERTEMP MESSAGE ON EICAS. REMOVED AND REPLACED LH FAN VALVE AND CLEANED RH FAN AIR VALVE FILTER. OPS/LEAK CHECK SAT
